[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IP] vitamins and nausea?

This happens to me too. I try to take them a little at a time and I take 
them with meals. I've started taking liquid vitamin B also which seems 
easier to take - just mix in juice or whatever.  I find that taking them 
often, during the day instead of a big amount at once is easier on my stomach.
I went to a clinic once where the doctor gave me vitamin B that I could 
inject into my leg. It was so much better than feeling sick.

At 11:57 AM 6/28/2003 -0400, you wrote:
>I've just started taking multi vitamins and also a Bcomplex.   I have heard
>that B vitamins are really good for people with DM (anybody else heard
>that?).  Well, when I take them right before bed, I feel queasy and
for HELP or to subscribe/unsubscribe, contact: